I'm sorry I don't know what to tell you. I was on Fentanyl (prescribed) and I wore the patches....I weaned down over time before switching to another opiate weaning some more and going CT. Opiate detox is tricky and different for everyone-length of use definitely has an impact-but as I'm not familiar with ingesting it this way I have no idea what to advise. But I can say this-get off the merry go around it is a scary ride that ends badly....Someone else will come along and give you better advice soon I am sure....Lots of good info on this forum....Best of luck...Lu
Fentanyl was a rough one for me. But then I also have MS and it sent that into a tailspin and I was on the patch for 2 years verses the short period of time you were.
I got off the fentanyl I was on (100 mci patch changed every 48 hrs) relatively quickly - in 2 months. I was given suboxone and clonidine to help with w/d symptoms. My suboxone taper was somewhat aggressive. I was on an 8 day taper.
With that all considered, aside from the increase in my MS symptoms, I as feeling better within 2-3 weeks.
I hope this helps a little.
Seems like all the posts I read are 3 to 5 yrs. old. I'm assuming this is still
an active forum? To the point. I've been using fentenyl for many yrs.,100mc
per 48 hrs I'm now titrating, am now at 10 to 15 a day. I have been bed
ridden with fatigue(not entirely) for yrs. I think I'm on my way of dx'ing
all the way. My ? is, I just read a response from another fent.user that got
off the fent, but claims he has "long term" problems post w/d. This scares
the shite out of me. Only time I've heard of this. Others say they feel great
after w/d. So, I have to wonder, is he an exception, or is this a possibility?
Any replies would be welcomed of course, Dolph